# SDR MASA200602589

- Difficulty date: November 16, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 29,373 hours, 25,567 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0388
- Condition: Malfunctioned
- Location: Rt Spoileron
- Part time: 9 hours, 8 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7295 IAD.  PILOT REPORTED RT SPOLIERON CAUTION ON TAXI OUT.  MX REMOVED AND REPLACED SPOILERON PCU AND NR 2 SECU.
